Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A difference method for a singular boundary value problem of second order


Author: Ewa Weinmüller
Journal: Math. Comp. 42 (1984), 441-464
MSC: Primary 65L10; Secondary 39A12
DOI: https://doi.org/10.1090/S0025-5718-1984-0736446-0
MathSciNet review: 736446
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The standard three-point discretization applied to the numerical solution of linear boundary value problems for second order systems with a singularity at the origin is investigated. A number of numerical examples illustrating the theoretical results are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10, 39A12

Retrieve articles in all journals with MSC: 65L10, 39A12


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1984-0736446-0
Article copyright: © Copyright 1984 American Mathematical Society